Abscesses

Hi

Can you please help.

With APS, are we more at sceptical to Abscesses regarding the Anti-Bodies?

The reason for asking is that I might have got one and the information says that ‘Abscesses occur when an area of tissue becomes infected and the body's immune system tries to fight it’.

Is this some thing that could acure regular?

Thank you

5 Replies

oldestnewest
  • Hi terry

    not sure about this, may be a coincidence but I've had quite a few abcesses in the past.

    So it's possible. Hopefully someone else will be along who knows more!

    Hope you feeling well today.

    Take care gentle hugs sheena xxxxxx :-) :-) :-)

  • ive had alot over the last 4 years so who knws hun ..... i pt it dwn 2 my dibetes bt tha in gd control so cld b aps... ive had 2 hav 1 drained which was very painful..

  • It seems the warfarin slows down the healing times, this is natural because healthy clotting for cuts and wounds requires clotting to happen and warfain slows the clotting time.

    If you have a cut it will take longer to heal.

    I don't know whether the antibodies would affect it though.

  • Hope you get swift treatment for this, as it could make you poorly if you leave it1 Best wishes, hope you feel better soon. Mx

  • Hi All, thank you for your answers. I did have an abscesses and had confirmed that I have now 'Gum Disease'. this is some thing that my mum had when she was my age and she had to have all her teeth pulled, so one up on her (RIP).

    Is Gum Disease some other issues with APS?